# SDR 9500609311

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Temp Control
- Part number: 9615059002
- Condition: Malfunctioned
- Location: Lt Windshield
- Part time: 34,080 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD ANTI-ICE SYSTEM FAILED AFTER TAKEOFF FROM PHL.  FLIGHT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN'S WINDSHIELD TEMPERATURE CONTROLLER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
